# SDR C2XA01BT162

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- Aircraft time: 24,601 hours, 26,997 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E036601
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EWR---CO3384, CREW REPORTED, NOTICED ELECTRICAL BURNING SMELL IN AFT CABIN AREA, COULD NOT ISOLATE.  TURNED OFF ALL CABIN LIGHTS, STILL SMELLED.  TURNED OFF RECIRCULATION FANS NR 1 AND 2, STILL SMELLED.  MAINTENANCE TROUBLESHOT AIRCRAFT, FOUND BURNT LIGHT SOCKET IN SEAT ROW 7A/B OF SIDEWALL LIGHTS.  INSTALLED NEW SOCKET.  OPS CHECKED GOOD OF SIDEWALL LIGHTS IAW ATR42 MM 33-20-00.  AIRCRAFT RETURNED TO SERVICE.
